Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had abortion, bleeding heavily. Bleeded heavily when having sex and have cramps. Will I be able to have painless sex ever again?

I had an abortion Jan. 27. I only bled a little and had no major cramping. I felt ok. Yesterday and today I started bleeding very heavily, the most i have ever bled, my vagina after having sex for the firsttime Feb 22, was in terrible pain on the left side and i could nothave sex again. My vagina feels better now but my bleeding is extremely heavy and i have some cramping on my left side. Am I ok? Is this just a heavy period? Will i be able to have painless sex ever again?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
I presume you had your abortion confirmed by a doctor and also with a sonogram. It is normal for some tenderness to persist after an abortion, but not for so long. You should rule out any pelvic infection, ovarian cysts and endometriosis as cause of the pain. Please consult a gynecologist for an assessment and further management. The period after an abortion usually tends to be heavier owing to the bulkiness of the uterus. Wish you good health.
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor